I took Alli for 5 days I woke up in the middle of the night with bad pain I went to the bathroom but nothing happened. I walked back to my room and passed out in the hall way. When I woke up I had sever belly pain and went back to the bathroom, i released bloody stool. For the next 3 days i had bloody stool. I went to the dr and they said nothings wrong- i mentions I took Alli and they blamed it on that. Is that a worse case side affect? I know i need a second opinion but now i'm affraid to take Alli.
HI, Alli is designed to excrete part of the fat you consume from your system, so if you had consumed a high fat diet the day/days before you passed the bloody/loose faeces, then it would make sense. That would also account for the stomach pain. If this is not the case then regard the aforementioned comment.
- Alli Information for Consumers
- Alli Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alli (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 2 answers
Posted 16 Feb 2010 • 2 answers
Posted 5 Apr 2011 • 1 answer
Posted 18 Feb 2013 • 1 answer
Posted 20 Jun 2017 • 1 answer